# SDR AALA202204207798

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737
- Aircraft serial: 40768
- Aircraft time: 31,423 hours, 13,028 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR FRAME DOOR STICKS. CLEANED AND LUBRICATED AFT LAVATORY DOOR FRAME OPERATIONS CHECK NORMAL PER AMM STANDARD PRACTICE.
